# SDR 9505222712

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DEPARTURE CLIMB UPON PLACING GEAR HANDLE IN 'OFF' POSITION, RIGHT MAIN LANDING GEAR DOOR WARNING INDICATION ILLUMINATED.  RECYCLED GEAR HANDLE TO 'UP' AND THEN 'OFF' POSITION TO NO AVAIL.  RECYCLED LANDING GEAR WITH PROPER INDICATIONS.  MAINTENANCE COULD NOT DUPLICATE MALFUNCTION.
